| Model Number |
011011BBI |
| Medical Device Problem Code |
Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
Event or Problem Description
Complainant alleges "vessel loops are of poorer, thinner quality.They are too elastic and are not closing off the blood vessels.".
Additional Manufacturer Narrative
The device was not returned for evaluation, no pictures were provided, and the lot code was not provided.The complaint could not be confirmed, and no root cause was established.If any additional relevant information is identified it will be submitted in a supplemental report.